Differential and Integral Equations
- Differential Integral Equations
- Volume 15, Number 3 (2002), 357-366.
Monotonicity of radially symmetric supersolutions for polyharmonic-type operators
In this work, we prove some "precise properties" for radially symmetric supersolutions for polyharmonic operators with zero Dirichlet boundary conditions. As a consequence, we prove that they are strictly monotone functions of the radius.
Differential Integral Equations, Volume 15, Number 3 (2002), 357-366.
First available in Project Euclid: 21 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Ge, Yuxin; Ye, Dong. Monotonicity of radially symmetric supersolutions for polyharmonic-type operators. Differential Integral Equations 15 (2002), no. 3, 357--366. https://projecteuclid.org/euclid.die/1356060865